# SDR 96FDEA01640

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Corroded
- Location: Ctr Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00944, CENTER GEAR WHEEL WELL, LT BULKHEAD ACCESS PANELS 146AN AND 146BN PANEL LAND CORRODED.  *S/D*  REWORKED PER EA WORK INSTRUCTIONS, EA NR 8-5310-31745, STEPS 1 TO 5 FOR AFT ACCESS PANEL 146 IN, AND STEPS 1 TO 3 FOR FWD  ACCESS PANEL 146BN FWD ACCESS PANEL 146BN.  FOLLOW-UP ACTION PERMANENT REPAIR TO BE ACCOMPLISHED DURING NEXT SCHEDULED C-CHECK.
